Alert archive / West Virginia / Flash Flood Warnings in 2005
Flash Flood Warning 6, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at May 20, 2005, 4:23 AM EDT for Tyler County, West Virginia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2005, 4:23 AM EDT (08:23 UTC)
- Expired
- May 20, 2005, 8:30 AM EDT
- In force
- 4 hr
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
County Tyler County, WV
The radar
The Pittsburgh radar (KPBZ), 136 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 8.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1710 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KRLX 200829 FFWRLX WVC095-201230- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 423 AM EDT FRI MAY 20 2005 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WARNING FOR... TYLER COUNTY IN WEST VIRGINIA * UNTIL 830 AM EDT. * AT 418 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL ESTIMATES OF 1 INCH IN THE LAST HOUR COMBINED WITH PREVIOUS RAINS OF 2 TO 3 INCHES SINCE THURSDAY AFTERNOON...HAVE SET THE STAGE FOR FLOODING. * THE HEAVY RAIN SHOULD CONTINUES TO FALL ACROSS THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE BUT ARE NOT LIMITED TO....BLUE...TYLER AND FEW. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CHARLESTON. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3937 8104 3937 8080 3955 8080 3955 8104 $$ 15
1 follow-up statement
000 WGUS71 KRLX 201249 FFSRLX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 839 AM EDT FRI MAY 20 2005 WVC095-201249- 839 AM EDT FRI MAY 20 2005 ...THE FLASH FLOOD WARNING FOR TYLER COUNTY EXPIRED AT 830 AM EDT... RAINFALL AMOUNTS OF 2 1/2 TO 3 1/2 INCHES FELL ACROSS PORTIONS OF TYLER COUNTY SOUTH OF MIDDLEBOURNE. THERE HAVE BEEN REPORTS OF STREAMS AND MUD SLIPS IMPACTING SOME ROADS. STREAMS WILL BE RECEDING DURING THE MORNING AS THE WATER MOVES INTO THE MIDDLE ISLAND CREEK. AS A RESULT...SOME QUICK RISES CAN BE EXPECTED ON THE MIDDLE ISLAND CREEK. WHILE THE MIDDLE ISLAND CREEK WILL RUN HIGH TODAY...IT SHOULD BE ABLE TO HANDLE THE WATER AS CONDITIONS LEADING UP THIS RAIN EVENT WERE DRY. $$ AAR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at May 20, 3:30 AM EDT, 53 minutes earlier.
Area forecast discussion, May 20, 3:30 AM EDT, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON WV
330 AM EDT FRI MAY 20 2005
.LONG TERM (TONIGHT THROUGH SUNDAY NIGHT)...
LOW LEVEL MOISTURE/NORTHEAST FLOW LINGER THROUGH THE EVENING
HOURS...POSSIBLY ALLOWING CLOUDS/LIGHT SHOWERS TO HANG AROUND
THROUGH MIDNIGHT OR SO. LEFT IN SOME LOW POPS EAST OF CRW/CKB.
THINK CLOUDS MAY CLEAR OUT A BIT SLOWER THAN DEPICTED BY
MODELS...BUT MOST AREAS WILL SEE SOME STARS BY 12Z. LEFT OUT FOG AT
THIS POINT AS WINDS SHOULD STIR JUST ENOUGH TO PREVENT ANYTHING BUT
VERY LIGHT FOG FROM FORMING.
UPPER LOW OVER NEW ENGLAND STAYS IN PLACE...PUTTING OUR REGION ON
THE FRONT SIDE OF A MIDLEVEL RIDGE CENTERED OVER THE UPPER MIDWEST.
SURFACE HIGH RIDING DOWN THE RIDGE WILL PROVIDE DRY WEATHER AND SOME
SUNSHINE FOR SATURDAY AND SATURDAY NIGHT. WAVE ROTATING AROUND THE
UPPER LOW MAY SPREAD A FEW CLOUDS ACROSS THE NORTHEASTERN COUNTIES
SATURDAY AFTERNOON AND NIGHT...BUT KEPT POPS OUT WITH MEAGER
MOISTURE INDICATED IN THE LOW LEVELS.
PLAYED THE QUICKER GFS SCENARIO FOR SUNDAY AND SUNDAY NIGHT. H500
WAVE DROPS THROUGH THE DAKOTAS AND CLOSES OFF ON SUNDAY...KNOCKING
DOWN THE RIDGE TO OUR WEST AND DRIVING A FRONT TOWARD US SUNDAY
NIGHT. BROUGHT POPS INTO SOUTHEAST OHIO BY SUNDAY
AFTERNOON...SPREADING ACROSS CWA SUNDAY NIGHT. VIGOROUS NATURE OF
SYSTEM REQUIRES A THUNDER MENTION. LITTLE OR NO CHANGE BEYOND
SUNDAY NIGHT FOR NOW.
MOS TEMPERATURES IN DECENT AGREEMENT THROUGH PERIOD AND DID NOT
STRAY FAR...BUT DID TREND TOWARDS MET NUMBERS WHERE THERE WERE
DIFFERENCES.
&&
.PREVIOUS DISCUSSION...
(ISSUED 205 AM EDT FRI MAY 20 2005)
SHORT TERM (TODAY)...
RADAR SHOWS ONLY LIGHT SHOWERS WITH ISOLATED THUNDERSTORMS ACROSS
OHIO. A CLUSTER OF THUNDERSTORMS OVER SOUTHERN INDIANA ARE MOVING
SOUTHEAST TOWARDS NORTHERN KENTUCKY. EXPECT THESE STORMS TO PASS
SOUTH OF THE AREA...AND THE LINGERING SHOWERS AND ISOLATED STORMS
OVER OHIO SHOULD CONTINUE TO DIMINISH IN INTENSITY AND COVERAGE
THROUGH 5 AM. GFS STILL SHOWING NEGATIVE LIFTED INDEX ACROSS
SOUTHERN WEST VIRGINIA. NAM IS MORE AGGRESSIVE WITH THE LIFTED
INDEX...AND BOTH MODELS SHOW PRECIPITABLE WATER AROUND AN INCH.
HOWEVER...PER CURRENT RADAR AND SATELLITE TREND...DECIDED TO LOWER
THE WEATHER ACTIVITY LOWERING POPS GRADUALLY THROUGH THE EARLY
AFTERNOON AS THE LINGERING SHOWERS AND THUNDERSTORMS MOVE EAST OVER
THE MOUNTAINS. KEPT DEWPOINTS AND TEMPERATURES IN THE LOWER 60
THROUGH EARLY MORNING. EXPECT CLOUDS TO SLOWLY ERODE ACROSS THE AREA
PROVIDING ENOUGH SUNSHINE TO RISE TODAYS TEMPERATURES INTO THE MID
70S LOWLANDS...RANGING TO THE MID 50S HIGHER TERRAIN.
FLOOD WATCH REMAIN IN EFFECT THROUGH 6 AM FOR THE SOUTHERN OUR
SOUTHERN COUNTIES.
PREVIOUS DISCUSSION...
(ISSUED 130 AM EDT FRI MAY 20 2005)
AVIATION...
LOW PRESSURE WILL MOVE SOUTHEASTWARD OVER THE REGION TONIGHT.
SHOWERS AND THUNDERSTORMS ARE CURRENTLY MOVING THROUGH THE AREA.
MESO ETA SHOWS THAT ATMOSPHERE DESTABILIZES TOWARD MORNING...SO WILL
KEEP SHOWERS AROUND THROUGH THE MORNING. THIS COULD CONTINUE TO
PRODUCE POCKETS OF IFR/LIFR CONDITIONS. CLOUDS WILL GRADUALLY LIFT
DURING THE DAY...ALTHOUGH SOME THUNDERSTORMS REMAIN A POSSIBILITY
INTO THE AFTERNOON HOURS. CLEARING CONDITIONS CAN BE EXPECTED FRIDAY
EVENING.
PREVIOUS DISCUSSION...
(ISSUED 310 PM EDT THU MAY 19 2005)
LONG TERM (MONDAY THROUGH THURSDAY)...
LONG RANGE MODELS CONT TO BRING COLD FRONT THRU FASTER EACH
SUCCESSIVE RUN PER MORE ZONAL FLOW ALOFT. LOW GOES BY SUNDAY NIGHT
AND STRENGTHENS EAST OF THE BLUE RIDGE. ASSOCIATED UPR LOW CUTS OFF
OVER THE PA/NY REGION SPELLING COOL..CLOUDY...AND WET WEATHER FOR
MUCH OF NEXT WEEK. HIGHEST POPS WILL BE MONDAY IN THE N WITH LKLY
AS LOW GOES BY...WHILE HIGH CHC SUFFICES S. WE COULD SEE SOME TSTM
DEVELOP IN THE COOL POOL ALOFT DURING THE AFTN DAY 4. CONTINUED
WITH A DIURNAL TREND OF POPS FOR THE BALANCE OF THE SYSTM.
DRY WX RETURNS WED AS H5 LOW LIFTS INTO NEW ENGLAND. KNOCKED DOWN
TEMPS 5-10F MONDAY - WEDNESDAY WITH A WARMUP BY WEEKS END AS H5
TRANSITORY RIDGE MOVES IN.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH FOR WVZ015-016-018-024>040-046-047 FROM 3 AM
FRIDAY TO 6 AM FRIDAY.
OH...NONE.
KY...NONE.
VA...FLOOD WATCH FOR VAZ003-004 FROM 3 AM FRIDAY TO 6 AM FRIDAY.
&&
LONG TERM...CLHazardous weather outlook, May 19, 5:29 PM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 529 PM EDT THU MAY 19 2005 VAZ003-004-WVZ015-016-018-024>040-046-047-201000- BARBOUR WV-BOONE WV-BRAXTON WV-BUCHANAN VA-CALHOUN WV-CLAY WV- DICKENSON VA-FAYETTE WV-GILMER WV-HARRISON WV-KANAWHA WV-LEWIS WV- LOGAN WV-MCDOWELL WV-MINGO WV-NICHOLAS WV-POCAHONTAS WV-RALEIGH WV- RANDOLPH WV-ROANE WV-TAYLOR WV-UPSHUR WV-WEBSTER WV-WYOMING WV- 529 PM EDT THU MAY 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN OHIO... NORTHEASTERN KENTUCKY...SOUTHWEST VIRGINIA...AND MOST OF WEST VIRGINIA. .DAY ONE... A FLOOD WATCH IS IN EFFECT FROM 8 PM THROUGH 6 A, FRIDAY MORNING. A WARM FRONT MOVING INTO THE AREA OVERNIGHT AND THEN SLOWING DOWN...WILL BE THE FOCUS FOR NUMEROUS SHOWERS AND THUNDERSTORMS. PERSISTENT HEAVY DOWNPOURS MAY LEAD TO WATER PROBLEMS BEFORE DAWN FRIDAY. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY. KYZ101>103-105-OHZ083-086-087-WVZ005>007-013-014-201000- BOYD KY-CABELL WV-CARTER KY-GALLIA OH-GREENUP KY-JACKSON OH- LAWRENCE OH-LAWRENCE KY-LINCOLN WV-MASON WV-PUTNAM WV-WAYNE WV- 529 PM EDT THU MAY 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN OHIO... NORTHEASTERN KENTUCKY...SOUTHWEST VIRGINIA... AND MOST OF WEST VIRGINIA. .DAY ONE... THUNDERSTORMS IN THE AREA MAY BE SEVERE THIS EVENING...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY. OHZ066-067-075-076-084-085-WVZ008>011-017-019-020-201000- ATHENS OH-DODDRIDGE WV-JACKSON WV-MEIGS OH-MORGAN OH-PERRY OH- PLEASANTS WV-RITCHIE WV-TYLER WV-VINTON OH-WASHINGTON OH-WIRT WV- WOOD WV- 529 PM EDT THU MAY 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN OHIO... NORTHEASTERN KENTUCKY...SOUTHWEST VIRGINIA... AND MOST OF WEST VIRGINIA. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TRM
In the hours before
Special weather statement, May 19, 10:30 PM EDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1030 PM EDT THU MAY 19 2005 KYZ102-103-105-WVZ005-200345- BOYD KY-CARTER KY-LAWRENCE KY-WAYNE WV- INCLUDING THE CITIES OF...ASHLAND...DURBIN...GRAYSON... LOUISA AND WAYNE 1030 PM EDT THU MAY 19 2005 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE...FOR CARTER...BOYD...LAWRENCE COUNTY KENTUCKY...AND WAYNE COUNTY WEST VIRGINIA. A LINE OF SHOWERS AND THUNDERSTORMS IS MOVING EASTWARD ACROSS KENTUCKY INTO WEST VIRGINIA. THIS LINE WILL BE ASSOCIATED WITH HEAVY RAIN AND STRONG GUSTY WINDS AROUND 40 MPH. BRIEF HEAVY RAIN WILL ALSO BE LIKELY...WITH HOURLY RAINFALL AMOUNTS AROUND A HALF TO THREE QUARTERS OF AN INCH. LOCALIZED HIGHER AMOUNTS OVER AN INCH WILL BE POSSIBLE. DO NOT DRIVE INTO AREAS WHERE WATER CROSSES THE ROADWAYS...AS THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES.
Special weather statement, May 19, 11:24 PM EDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1124 PM EDT THU MAY 19 2005 WVZ013-024-025-200430- LINCOLN WV-LOGAN WV-MINGO WV- INCLUDING THE CITIES OF...HAMLIN...LOGAN AND WILLIAMSON 1124 PM EDT THU MAY 19 2005 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE...FOR LINCOLN...LOGAN...AND MINGO COUNTIES. A STRONG LINE OF SHOWERS AND THUNDERSTORMS IS MOVING EASTWARD TOWARDS LINCOLN...MINGO AND LOGAN COUNTIES. AT 11:40 PM...THE LINE WAS SITUATED FROM WAYNE TO DUNLOW. IT WILL CONTINUE TO PUSH EASTWARD...WITH STRONG WIND GUSTS AROUND 45 MPH. BRIEF HEAVY RAIN WILL ALSO ACCOMPANY THIS STORM...WITH HOURLY RAINFALL AMOUNTS AROUND A HALF AN INCH. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BYCALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, May 19, 11:41 PM EDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1141 PM EDT THU MAY 19 2005 VAZ003-004-200510- BUCHANAN VA-DICKENSON VA- INCLUDING THE CITIES OF...CLINTWOOD AND GRUNDY 1141 PM EDT THU MAY 19 2005 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE...DICKENSON AND BUCHANAN COUNTIES IN VIRGINIA. A LINE OF STRONG SHOWERS AND THUNDERSTORMS IS MOVING OUT OF KENTUCKY...AND INTO VIRGINIA. AT 11:40...THE LINE WAS SITUATED EAST OF PIKEVILLE DOWN THROUGH LOOKOUT. WIND GUSTS AROUND 45 MPH WILL BE POSSIBLE WITH THIS LINE. BRIEF HEAVY RAIN AND FREQUENT LIGHTNING WILL BE COMMON. RAINFALL AMOUNTS BETWEEN MIDNIGHT AND 1 AM WILL BE AROUND A HALF TO THREE QUARTERS OF AN INCH. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BYCALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, May 20, 12:25 AM EDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1225 AM EDT FRI MAY 20 2005 VAZ004-WVZ033-200515- BUCHANAN VA-MCDOWELL WV- INCLUDING THE CITIES OF...GRUNDY AND WELCH 1225 AM EDT FRI MAY 20 2005 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE...FOR BUCHANAN AND MCDOWELL COUNTIES. A LINE OF STRONG STORMS IS MOVING EASTWARD ACROSS EASTERN BUCHANAN COUNTY...AND MCDOWELL COUNTY. WIND GUSTS AROUND 45 MPH WILL BE POSSIBLE WITH THESE STORMS. FREQUENT LIGHTNING AND HEAVY RAIN WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS AROUND A HALF OF AN INCH WILL BE COMMON THROUGH 1 AM. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BYCALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES.
Special weather statement, May 20, 1:49 AM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 149 AM EDT FRI MAY 20 2005 KYZ102-103-105-VAZ003-004-WVZ005-013-024>026-033-034-200700- BOONE WV-BOYD KY-BUCHANAN VA-CARTER KY-DICKENSON VA-LAWRENCE KY- LINCOLN WV-LOGAN WV-MCDOWELL WV-MINGO WV-WAYNE WV-WYOMING WV- INCLUDING THE CITIES OF...ASHLAND...CLINTWOOD...DURBIN...GRAYSON... GRUNDY...HAMLIN...LOGAN...LOUISA...MADISON...PINEVILLE...WAYNE... WELCH AND WILLIAMSON 149 AM EDT FRI MAY 20 2005 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... SEVERE THUNDERSTORM WATCH NUMBER 296 THAT HAD BEEN IN EFFECT FOR THE FOLLOW COUNTIES HAS BEEN CANCELLED... IN KENTUCKY... BOYD CARTER LAWRENCE IN WEST VIRGINIA... BOONE LINCOLN LOGAN MINGO MCDOWELL WAYNE WYOMING IN VIRGINIA... BUCHANAN DICKENSON WHILE MORE SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE THROUGH OUT THE REST OF THE NIGHT...THE THREAT FOR SEVERE WEATHER...STRONG WINDS OR HAIL...HAS COME TO AN END. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BYCALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 12:29 AM EDT | Severe Thunderstorm Warning | RLX | Wyoming | 48 min |
Nearby
Flash Flood Warnings in West Virginia, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.